# SDR SWAA2021080591796

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241ZF TOP SURFACE DELAMINATED LAYERS ; / [01] REMOVED THE DAMAGED FACESHEET IN THE DAMAGED AREA AND PREPARED DAMAGED AREA TO APPLY THE REPAIR PLIES. REF B737-700 SRM 53-00-50-2R REPAIR 1.; [02] VERIFIED DAMAGE REMOVAL; [03] OK TO INSTALL REPAIR; [04] INSTALLED REPAIR PLIES AT FLOOR PANEL 241 ZF. REFB737-700 SRM 53-00-50-2R REPAIR 1.; [05] VERIFIED REPAIR; [06] VERIFIED INSTALLATION RII; [07] VERIFIED REPAIR RII
